# SDR DALA2018030901537

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 60,131 hours, 21,982 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Retainer
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTINGS WORN ON BOTH THRUST REVERSERS, FWD HINGE FITTING UPPER PYLON CONTACT WITH FIRE SEAL,  NR 2 PYLON. REMOVED SEAL RETAINER AND SEALS. REPAIRED THE THRUST REVEVERSER UPPER BIFURCATION HINGE IAW CMM 71-11-75, REPAIR A.  REPAIRED WEAR ON THE OTBD THRUST REVERSER UPPER BIFURCATION IAW SRM 54-31-01, FIG 201.  INSTALLED THE SEAL RETAINER AND SEAL IAW AMM 78-31.
